# SDR AALA201802149021

- Difficulty date: February 11, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug MD 83
- Aircraft serial: 53561
- Aircraft time: 58,228 hours, 29,001 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Mislocated
- Location: R1 Door Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY R1 DOOR GIRT BAR LANYARD NOT ATTACHED PROPERLY.  INSTALLED GIRT BAR LANYARD CORRECTLY IAW AMM 25-62-00. OKAY FOR SERVICE.
